# SDR CALA2016092900703

- Difficulty date: September 29, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 83,485 hours, 14,449 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

DUE TO STRONG ODOR REPORTED IN AFT CABIN AFTER TAKE OFF, ACCOMPLISH AN OPERATIONAL CONFIRMATION  FLIGHT TO VERIFY NO DISCREPENCIES.  RAN ENGINES AT HIGH POWR,  ALL NORMAL, NO ODORS.  PULLED ALL OVENS, COFFEEMAKERS AND CEILING PANELS OUT OF AFT GALLEY NO DEFECTS. FOUND SAUCE RESIDUE IN AFT GALLEY WARMING OVENS. CHECKED ALL LAVS PULLED GARBAGE CANS LIG HTS BALLASTS NO FAULTS.
